Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 17, 2013, 3:56 PM CDT for Cooper County, Pettis County, Saline County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2013, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 17, 2013, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 3:56 PM CDT | HAIL 1 | Sedalia, MO | |
| Apr 17, 3:56 PM CDT | HAIL 1.5 | Sedalia, MO | PHOTOS SUBMITTED TO PETTIS CO EMERGENCY MANAGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:11 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 423 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 667 m²/s²
- 0-3 km storm-relative helicity
- 666 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS53 KEAX 172056
SVREAX
MOC053-159-195-172130-
/O.NEW.KEAX.SV.W.0015.130417T2056Z-130417T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COOPER COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
EXTREME SOUTH CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEDALIA...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 351 PM CDT...QUARTER SIZE HAIL WAS
REPORTED ON THE SOUTH SIDE OF SEDALIA.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA MEMORIAL ARPT AND CLIFTON CITY.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 79 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3899 9317 3885 9287 3865 9319 3871 9331
TIME...MOT...LOC 2056Z 218DEG 33KT 3872 9322
HAIL...1.00IN
WIND...60MPH
$$
LAFLIN1 follow-up statement
256 WWUS53 KEAX 172108 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 408 PM CDT WED APR 17 2013 MOC053-159-195-172118- /O.CAN.KEAX.SV.W.0015.000000T0000Z-130417T2130Z/ COOPER MO-PETTIS MO-SALINE MO- 408 PM CDT WED APR 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL SALINE...NORTHEASTERN PETTIS AND WEST CENTRAL COOPER COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3899 9317 3885 9287 3865 9319 3871 9331 TIME...MOT...LOC 2108Z 218DEG 33KT 3881 9313 $$ LAFLIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:24 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 17, 3:24 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
324 PM CDT Wed Apr 17 2013
.SHORT TERM...(This Evening through Thursday)
Issued at 322 PM CDT WED APR 17 2013
Activity for the rest of today...warm front keeps trying to lift
into central Missouri, and as of this writing it has made it to a
line from Butler through Clinton, Sedalia and Boonville. Activity
north and south of the warm front has begun to realize stronger
updrafts over the past hour thanks to the instability advecting in.
This is opening up our potential for severe weather for this
evening. Focus for severe from now through through 7PM will be along
and south of this narrow corridor along the southern edge of our
forecast region. Large hail, and damaging winds continue to be the
primary threats, but isolated tornadoes will also remain possible
across areas south of a line from southern Kansas City to Moberly
through this evening.
Later tonight, thunderstorm activity, currently moving northeast
through central Kansas, is tied to the secondary shortwave but has
some of the upper level support of the main longwave trough. This
activity looks like it will ride northeast on the cool side of the
surface frontal boundary, which will help reinforce the cold pool
across northern Missouri. This looks to limit the severe threat to
the southern half of the forecast area for the evening hours as
focus for convection is expected to stay in the warm sector,
southern Missouri north to around the Missouri River. Late tonight,
after midnight, through Thursday morning is when the main longwave
trough is expected to shove a cold front east through our forecast
area. Shear along the advancing front will be sufficient for
isolated severe weather, large hail and damaging winds, but QLCS
modes will also be possible as 0-3KM shear remains in the 50KTS
range as the front advances across the region.
Thursday...slow progress of the front across the region overnight
will likely leave the front in central Missouri come the morning
hours. This will allow temperatures to warm into the 60s for at
least part of the day, before the cold air advection sweeps in and
brings the cooler weather. Shower and isolated thunderstorms will
remain possible through the day Thursday, though the focus for any
severe weather will be farther east.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 322 PM CDT WED APR 17 2013
Longwave trough will be moving through Kansas and Missouri as
Thursday night arrives. Cold dry air rushing into the base of the
trough across eastern Kansas and Missouri will help bring our
persistent rain potential to an end Thursday night into Friday
morning. There will be a small window of opportunity for some
freezing precipitation types to mix into any precipitating still
falling late Thursday night, near the Iowa border with little to no
accumulations. Cold air that will stay in place through Friday
keeping conditions well below normal, with moderately below normal
temperatures expected to persist through the weekend into next work
week.
Late in the weekend another shortwave trough will pass through the
Plains States, heralding the arrival of a longwave trough that will
dig through the Rockies into the Plains States. This will push
temperatures back down for the coming work week, adding confidence
to the below normal temperatures forecast. Otherwise, with the
leading shortwave trough, and the follow on longwave trough, the
potential for precipitation will spread back into the region
persisting across the forecast area from Sunday through Wednesday.
At this time the best potential for storms to occur looks to be
Monday night as the upper level support from the main longwave
trough shifts into the Plains.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1230 PM CDT WED APR 17 2013
Tricky forecast period with warm front retreating northward and
fog decreasing visibilities at the terminals. In addition, scattered
thunderstorms have developed ahead of the warm front and will continue
through the afternoon. Later this afternoon, expect a round of intense
convection ahead of the incoming cold front. Heavy rain, large hail,
and strong winds may be possible with any of these storms. Expect
these storms to merge into a line as they move across the region
overnight tonight...ahead of the cold front. There is still some
uncertainty as to when the cold front will move through the
terminals, but current thinking is between a 06-12Z time frame.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Thursday evening FOR KSZ025-057-060-
102>105.
MO...FLASH FLOOD WATCH through Thursday evening FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
&&
SHORT TERM...PMM/Cutter
LONG TERM...Cutter
AVIATION...PMMHazardous weather outlook, Apr 17, 1:02 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT WED APR 17 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 102 PM CDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. A WARM FRONT IS FORECAST TO LIFT NORTHWARD TOWARDS NORTHERN MISSOURI BRINGING A CHANCE FOR SEVERE THUNDERSTORMS. THE STRONGEST STORMS WILL OCCUR LATE THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF THE WARM FRONT. A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION THIS EVENING AND TONIGHT WITH A LINE OF POTENTIALLY SEVERE STORMS FORMING ALONG THIS BOUNDARY AND SWEEPING ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS. AS THE STORMS EVOLVE INTO A LINEAR SYSTEM...THE THREAT OF LARGE HAIL WILL DECREASE...WITH AN INCREASING RISK OF DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE WITHIN THIS LINE OF STORMS DURING THE EVENING AND OVERNIGHT HOURS. THE REPEATED ROUNDS OF THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE WIDESPREAD HEAVY RAINFALL WITH 1 TO 2 INCHES OF RAIN LIKELY...AND POSSIBLY AS MUCH AS 3 TO 6 INCHES WITH STORMS THAT TRAIN OVER THE SAME AREA. THESE RAINS COULD RESULT IN FLASH FLOODING AS WELL AS FLOODING ON AREA CREEKS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LIKELY CONTINUE INTO THURSDAY MORNING BEFORE EXITING THE REGION. STORM SEVERITY WILL QUICKLY DECREASE BY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND THROUGH TONIGHT. PMM
In the hours before
Special weather statement, Apr 17, 1:27 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 PM CDT WED APR 17 2013
MOZ017-024-025-032-171900-
ADAIR MO-CHARITON MO-LINN MO-MACON MO-
127 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...EASTERN LINN
AND NORTHERN CHARITON COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 200 PM CDT...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA PLATA...BUCKLIN...SAINT CATHERINE...NEW BOSTON...ETHEL...ELMER
AND SOUTH GIFFORD.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3963 9300 3974 9318 4004 9294 4004 9285
4013 9286 4021 9279 4003 9247
TIME...MOT...LOC 1827Z 220DEG 51KT 3977 9301
AEPLocal storm report, Apr 17, 1:43 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL KIRKSVILLE 40.19N 92.58W
04/17/2013 E0.75 INCH ADAIR MO 911 CALL CENTER
&&
HMORGANSpecial weather statement, Apr 17, 1:43 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED APR 17 2013
MOZ008-017-171930-
ADAIR MO-SCHUYLER MO-
143 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR ADAIR AND SOUTHEASTERN SCHUYLER
COUNTIES UNTIL 230 PM CDT...
AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENTOP AND KIRKSVILLE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4022 9235 4004 9248 4004 9249 4021 9278
4049 9235
TIME...MOT...LOC 1843Z 221DEG 61KT 4024 9251
AEPLocal storm report, Apr 17, 1:54 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL KIRKSVILLE 40.20N 92.58W
04/17/2013 M1.00 INCH ADAIR MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Apr 17, 3:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL KIRKSVILLE 40.20N 92.58W
04/17/2013 E0.88 INCH ADAIR MO PUBLIC
ALSO HAD MEASURED 41 MPH WINDS
&&
ABAILEYLocal storm report, Apr 17, 3:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
355 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL SEDALIA 38.70N 93.23W
04/17/2013 M1.00 INCH PETTIS MO LAW ENFORCEMENT
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:10 AM CDT | Special Weather Statement | EAX | Harrison | 35 min |
| Apr 17, 2:11 AM CDT | Special Weather Statement | EAX | Atchison | 34 min |
| Apr 17, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 24 min |
| Apr 17, 5:43 AM CDT | Special Weather Statement | EAX | Atchison | 17 min |
| Apr 17, 6:36 AM CDT | Special Weather Statement | EAX | Andrew, Holt | 39 min |
| Apr 17, 6:42 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 65 hr |
| Apr 17, 6:42 AM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Apr 17, 7:06 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 24 min |
| Apr 17, 7:45 AM CDT | Dense Fog Advisory | EAX | Bates, Cass, Cooper, Henry, Howard, Jackson and 4 more | 2 hr |
| Apr 17, 8:27 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Ray | 50 hr |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Cooper | 49 hr |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Jackson | 12 hr |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Bates | 12 hr |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Howard | 40 hr |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 17, 9:09 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Apr 17, 9:15 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Apr 17, 9:28 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 59 hr |
| Apr 17, 9:28 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 72 hr |
| Apr 17, 9:50 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 22 hr |
| Apr 17, 9:50 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 29 hr |
| Apr 17, 9:50 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Apr 17, 9:50 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Apr 17, 10:13 AM CDT | Special Weather Statement | EAX | Gentry, Worth | 32 min |
| Apr 17, 10:14 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 64 hr |
| Apr 17, 10:14 AM CDT | River Flood Warning | EAX | Chariton, Macon | 5 days |
| Apr 17, 10:14 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 52 hr |
| Apr 17, 10:28 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 6 hr |
| Apr 17, 12:52 PM CDT | Areal Flood Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 6 hr |
| Apr 17, 1:27 PM CDT | Special Weather Statement | EAX | Macon | 33 min |
| Apr 17, 1:36 PM CDT | Areal Flood Advisory | EAX | Atchison, Harrison, Livingston, Mercer | 52 days |
| Apr 17, 1:43 PM CDT | Special Weather Statement | EAX | Adair | 47 min |
| Apr 17, 1:51 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 30 hr |
| Apr 17, 1:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 57 hr |
| Apr 17, 2:32 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 28 min |
| Apr 17, 3:22 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 23 min |
| Apr 17, 3:29 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 31 min |
| Apr 17, 4:24 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 24 hr |
| Apr 17, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 32 min |
| Apr 17, 5:10 PM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Lafayette, Saline | 6 hr |
| Apr 17, 5:30 PM CDT | Special Weather Statement | EAX | Saline | 30 min |
| Apr 17, 5:38 PM CDT | Special Weather Statement | EAX | Pettis | 37 min |
| Apr 17, 5:46 PM CDT | Special Weather Statement | EAX | Cooper | 29 min |
| Apr 17, 5:55 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 35 min |
| Apr 17, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.